# SDR CA010503007

- Difficulty date: March 19, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Aircraft time: 32,013 hours
- Engine: Lyc ALF502R5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 70AA6521
- Condition: Failed
- Location: Hyd System
- Part time: 6,045 hours, 5,520 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED THAT THE C.B. FOR THE AC HYDRAULIC PUMP COOLING FAN POPPED WHEN THE AC PUMP WAS SELECTED ON. THE FAN WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE. THE FAN HAD BEEN IN SERVICE FOR 62 DAYS, 512 HOURS, AND 311 CYCLES SINCE REPAIR.
